Alert archive / Kansas / Flash Flood Warnings in 2023
Flash Flood Warning 46, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jun 16, 2023, 8:43 PM MDT for Kit Carson County, Colorado; Logan County, Sherman County, Wallace County, Kansas. It was in force for 3 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2023, 8:43 PM MDT (02:43 UTC)
- Expired
- Jun 16, 2023, 11:23 PM MDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kit Carson County, CO, Logan County, KS, Sherman County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 34 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 9:12 PM MDT | RAIN 1.2 | Burlington, CO | Public report and video via social media of rain gauge with 1.2 inches of rain at time of report and still pouring rain. |
| Jun 16, 9:12 PM MDT | RAIN 1.2 | Burlington, CO | Public report and video via social media of rain gauge with 1.2 inches of rain at time of report and still pouring rain. |
| Jun 16, 9:12 PM MDT | RAIN 1.2 | Burlington, CO | Public report and video via social media of rain gauge with 1.2 inches of rain at time of report and still pouring rain. |
| Jun 16, 11:01 PM MDT | RAIN 1.7 | Sharon Springs, KS | Public report and photo via social media showing rain gauge with 1.7 inches of rain at time of report and still raining. |
| Jun 16, 11:01 PM MDT | RAIN 1.7 | Sharon Springs, KS | Public report and photo via social media showing rain gauge with 1.7 inches of rain at time of report and still raining. Location estimated. |
| Jun 16, 11:01 PM MDT | RAIN 1.7 | Sharon Springs, KS | Public report and photo via social media showing rain gauge with 1.7 inches of rain at time of report and still raining. Location estimated. |
| Jun 16, 11:01 PM MDT | RAIN 1.7 | Sharon Springs, KS | Public report and photo via social media showing rain gauge with 1.7 inches of rain at time of report and still raining. Location estimated. |
| Jun 16, 11:19 PM MDT | FLASH FLOOD | 10 N Sharon Springs, KS | Road flooding reported on KS-27 at MM 150. Road has been reported still passable at this time. |
| Jun 16, 11:19 PM MDT | FLASH FLOOD | 10 N Sharon Springs, KS | Road flooding reported on KS-27 at MM 150. Road has been reported still passable at this time. |
| Jun 16, 11:19 PM MDT | FLASH FLOOD | 10 N Sharon Springs, KS | Road flooding reported on KS-27 at MM 150. Road has been reported still passable at this time. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 156 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 867 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1737 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.8
The text
As transmitted.
395
WGUS53 KGLD 170243
FFWGLD
COC063-KSC109-181-199-170645-
/O.NEW.KGLD.FF.W.0046.230617T0243Z-230617T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Goodland KS
843 PM MDT Fri Jun 16 2023
The National Weather Service in Goodland has issued a
* Flash Flood Warning for...
Southeastern Kit Carson County in east central Colorado...
Southern Sherman County in northwestern Kansas...
Western Logan County in west central Kansas...
Wallace County in west central Kansas...
* Until 1245 AM MDT /145 AM CDT/.
* At 843 PM MDT /943 PM CDT/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Between 1 and 2
inches of rain have fallen. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Burlington, Sharon Springs, Stratton, Weskan, Bethune, Winona,
Vona, Wallace and Russell Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3914 10139 3913 10112 3875 10109 3874 10148
3887 10205 3910 10203 3928 10284 3938 10285
3933 10227
FLASH FLOOD...RADAR INDICATED
$$
Vincent1 follow-up statement
831
WGUS73 KGLD 170523
FFSGLD
Flash Flood Statement
National Weather Service Goodland KS
1123 PM MDT Fri Jun 16 2023
COC063-KSC109-181-199-170533-
/O.CAN.KGLD.FF.W.0046.000000T0000Z-230617T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kit Carson CO-Logan KS-Sherman KS-Wallace KS-
1123 PM MDT Fri Jun 16 2023 /1223 AM CDT Sat Jun 17 2023/
...FLASH FLOOD WARNING FOR SOUTHEASTERN KIT CARSON, SOUTHERN
SHERMAN, WESTERN LOGAN AND WALLACE COUNTIES HAS BEEN REPLACED WITH A
FLOOD WARNING...
LAT...LON 3914 10139 3913 10112 3875 10109 3874 10148
3887 10205 3910 10203 3928 10284 3938 10285
3933 10227
$$
VincentWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:37 PM MDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 16, 6:37 PM MDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Goodland KS 637 PM MDT Fri Jun 16 2023 .SHORT TERM...(This evening through Saturday Night) Issued at 147 PM MDT Fri Jun 16 2023 As of 2 pm CDT, 1 pm MDT, skies across the Tri-State Region ranged from mostly clear along and east of Highway 25 to mostly cloudy over northeastern Colorado. Winds are generally light and from the north, though there does seem to be a prefrontal trough bisecting the are leading to some variable wind directions in the southeastern part of the forecast area. Temperatures ranged quite a bit this afternoon, from the 60s in Yuma County Colorado to the mid 80s along Highway 283 in Kansas. At the surface, the previously mentioned prefrontal trough extends from roughly Norton, KS to Tribune, Kansas, and the cold front is lagging behind, positioned over the Nebraska Panhandle and into northeastern Colorado. Aloft, a potent shortwave trough is ejecting over the Plains, currently positioned over southwestern Colorado and moving rapidly northeast. It is this shortwave trough that is causing thunderstorms to quickly develop according to latest GOES 16 satellite and WSR 88D radar imagery. For the rest of the evening through tonight, widespread thunderstorm activity is anticipated with everyone likely observing at least some rain. Current mesoanalysis indicates quite an unstable environment ahead of the cold front with SBCape of 1500-2500 j/kg, low level lapse rates in excess of 8 C/km, and mid-level lapse rates up to 7 C/km. DCape, an indication of the damaging wind potential, is on the rise and currently ranges from around 500 to around 1000 j/kg. Wind shear is also now available for thunderstorms with 0-6 km bulk shear analyzed at 25-40 kts, highest in Cheyenne County Colorado, and 0-3 km helicity of 50-100 m2/s2 also projected in the same area. With the wind shear actually available for this event, we are expecting more intense thunderstorms than what occurred yesterday as the wind shear will help to organize and sustain the storms. Expecting initial storms to be isolated to scattered with two areas of development: 1. the Colorado Front Range extending into the Colorado Plains, which is ongoing now, and 2. Along the prefrontal in northwest Kansas and southwest Nebraska. The convection developing over Colorado will be much more robust due to the available wind shear, and we should see at least a few supercellular structures initially. These storms will be capable of large hail, damaging winds, and possibly a tornado or two given the low level wind shear. LCLs are also favorable for potential tornado formation with values between 1000-1250m. Eventually, storms are highly expected to form into a bowing structure, likely as storms cross into Kansas around to after 6 pm MDT. Once this bowing structure forms, damaging winds would become the primary severe weather threat. Heavy rainfall and flash flooding will also be a threat, and the Flood Watch for excessive rainfall and flash flooding looks on track. Flash flooding will be possible with both the supercells and bowing structure. Storms will move across southwest Nebraska and northwest Kansas through the evening hours, with most precipitation coming to an end after midnight. For tomorrow, yet another round of thunderstorms is anticipated, some of which will be severe. It looks like a similar setup as today, although the front positioning will be further south, displacing the low level wind shear needed for tornado development to around the Kansas/Oklahoma border. For our area, damaging winds and large hail look to be the primary severe weather threats, and precipitable water readings will be sufficient for heavy rainfall. The Pwat readings do drop off, to around 1 inch instead of 1.25+ inches, but with heavy rainfall expected tonight, the ground being saturated will compensate for the lower pwats and therefore keep the flash flood threat alive. Storms should form along the Colorado Front Range during the early afternoon, migrating through our forecast area by late afternoon in eastern Colorado and the evening hours for northwest Kansas and southwest Nebraska. Not totally sure if we'll see the same size of complex tomorrow, but do think organized thunderstorms should be anticipated with most of us under the threat for more activity. .LONG TERM...(Sunday through Friday) Issued at 120 PM MDT Fri Jun 16 2023 Extended period will shift from the relatively cool conditions of the past week to a warmer, potentially active pattern by the middle of the week. H5 ridge will amplify over the area Sunday and Monday leading to large scale subsidence and warming temperatures. Will be the first two day period in a while where thunderstorms are not expected in the afternoon and evening. Temperatures will continue to warm through the week, and will likely be well above normal by Tuesday with some of the warmest temperatures of the season expected. While conditions will begin the period dry, think the threat for thunderstorms will come back to the region fairly quickly as ridge axis settles to the east of area, putting CWA on western periphery with decent southwesterly flow aloft. GEFS ensembles indicate afternoon CAPE values likely exceeding 2000 j/kg my mid week with primary question being how strong capping inversion will be. Given position of H5 ridge axis, think is is reasonable to assume that cap can be overcome at times. With southeasterly flow at the surface, shear profiles support severe storm organization and would expect at least a round or two of severe weather after Wednesday. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 600 PM MDT Fri Jun 16 2023 GLD: Adverse aviation conditions associated with thunderstorms are possible at the beginning of the TAF period (00-06Z). A period of MVFR- IFR ceilings cannot be ruled-out in the wake of evening/overnight thunderstorms - mainly a few hours on either side of sunrise Saturday morning (10-15Z). VFR conditions will otherwise prevail through mid-afternoon. Adverse aviation conditions associated with thunderstorms (approaching from the west) are anticipated at/near the end of the TAF period (~00Z Sun). Winds will predominately remain light and variable through the TAF period -- aside from gusty/erratic winds invof any storms. MCK: Adverse aviation conditions associated with showers/storms are possible late this evening.. mainly in the 03-07Z time frame.. though confidence is low w/regard to whether or not the terminal will directly be affected. A period of MVFR-IFR ceilings cannot be ruled-out as widespread convection (or convective remnants) progress eastward into central KS.. mainly a few hours on either side of sunrise Saturday morning (10-15Z). Adverse aviation conditions associated with thunderstorms (approaching from the west) are anticipated near the end of the TAF period (~00Z Sun). Winds will predominately remain light and variable through the TAF period.. aside from gusty/erratic winds invof any storms. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...Flood Watch until 11 PM MDT this evening for KSZ013-027-041. CO...Flood Watch until 11 PM MDT this evening for COZ091-092. NE...NONE. && SHORT TERM...RRH LONG TERM...JRM AVIATION...Vincent
Hazardous weather outlook, Jun 16, 6:34 PM MDT, 2 hours 9 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Goodland KS 634 PM MDT Fri Jun 16 2023 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-180045- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 634 PM MDT Fri Jun 16 2023 /734 PM CDT Fri Jun 16 2023/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TONIGHT... A Severe Thunderstorm Watch remains in effect until 9 PM MDT this evening for Cheyenne and Kit Carson counties in eastern Colorado. A Severe Thunderstorm Watch is in effect until Midnight MDT for portions of northwest Kansas, mainly along and south of Interstate 70. Flash Flooding is possible across portions of the area this evening into tonight, mainly along and south of Interstate 70 where thunderstorms will be more numerous. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY... Strong to severe thunderstorms are possible during the afternoon and evening hours on Saturday. Large hail and damaging winds will be the primary threats for these storms. Heavy rainfall and flash flooding will also be possible, with areas having received heavy rainfall tonight under the highest threat for potential flash flooding. There are chances for scattered thunderstorms over the area from Tuesday night on into the end of next week. Severe thunderstorms will be possible Wednesday through end of the week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe or significant weather to the National Weather Service in Goodland via telephone or social media. Vincent
In the hours before
Special weather statement, Jun 16, 7:50 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Goodland KS
750 PM MDT Fri Jun 16 2023
KSZ027-028-042-170215-
Wichita KS-Wallace KS-Logan KS-
750 PM MDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of north central
Wichita, southeastern Wallace and southwestern Logan Counties through
815 PM MDT/915 PM CDT/...
At 750 PM MDT/850 PM CDT/, Doppler radar was tracking a strong
thunderstorm 11 miles southeast of Wallace, or 18 miles east of
Sharon Springs, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central
Wichita, southeastern Wallace and southwestern Logan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight MDT/100
AM CDT/ for west central Kansas.
&&
LAT...LON 3865 10141 3878 10160 3902 10141 3884 10115
TIME...MOT...LOC 0150Z 222DEG 8KT 3881 10143
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
024Local storm report, Jun 16, 7:56 PM MDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
756 PM MDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM Hail Grinnell 39.12N 100.63W
06/16/2023 E1.00 inch Gove KS Trained Spotter
At least quarter size hail in Grinnell at
850 PM CDT. Tree leaves shredded.
&&
VincentLocal storm report, Jun 16, 8:12 PM MDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
812 PM MDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM Hail Grinnell 39.12N 100.63W
06/16/2023 E1.00 inch Gove KS Trained Spotter
Quarter size hail fell for 5-10 mins, enough
to cover the ground.
&&
VincentSpecial weather statement, Jun 16, 8:13 PM MDT, 30 minutes before
Special Weather Statement National Weather Service Goodland KS 913 PM CDT Fri Jun 16 2023 KSZ014-015-170245- Sheridan KS-Thomas KS- 913 PM CDT Fri Jun 16 2023 ...A strong thunderstorm will impact portions of eastern Thomas and west central Sheridan Counties through 945 PM CDT... At 913 PM CDT, Doppler radar was tracking a strong thunderstorm 5 miles southwest of Menlo, or 11 miles north of Oakley, moving northwest at 20 mph. HAZARD...Pea size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Gem. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Severe Thunderstorm Watch remains in effect until 100 AM CDT for northwestern Kansas. && LAT...LON 3927 10064 3916 10083 3945 10107 3952 10065 TIME...MOT...LOC 0213Z 147DEG 19KT 3929 10079 MAX HAIL SIZE...0.25 IN MAX WIND GUST...<30 MPH 024
Local storm report, Jun 16, 8:19 PM MDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
819 PM MDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM Hail 4 ENE Weskan 38.88N 101.90W
06/16/2023 E2.25 inch Wallace KS Storm Chaser
Storm chaser report and photo via social
media of 2.25 inch hail.
&&Special weather statement, Jun 16, 8:38 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Goodland KS
838 PM MDT Fri Jun 16 2023
COZ092-170315-
Cheyenne County CO-
838 PM MDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of eastern Cheyenne
County in east central Colorado through 915 PM MDT...
At 838 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Cheyenne Wells, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Cheyenne Wells around 850 PM MDT.
This includes Highway 385 between mile markers 140 and 160, and
between mile markers 166 and 168.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado. A Severe Thunderstorm Watch also remains in
effect until midnight MDT for west central Kansas.
&&
LAT...LON 3876 10260 3905 10225 3905 10223 3887 10204
3884 10204 3861 10243 3861 10244
TIME...MOT...LOC 0238Z 229DEG 28KT 3875 10245
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
024The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:14 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 61 min |
| Jun 16, 7:15 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 60 min |
| Jun 16, 7:38 PM MDT | Tornado Warning | GLD | Cheyenne, Kit Carson | 26 min |
| Jun 16, 7:57 PM MDT | Flash Flood Warning | GLD | Cheyenne, Kit Carson | 3 hr |
| Jun 16, 8:38 PM MDT | Special Weather Statement | GLD | Cheyenne | 37 min |
| Jun 16, 9:59 PM MDT | Areal Flood Warning | GLD | Kit Carson | 62 hr |
| Jun 16, 10:45 PM MDT | Areal Flood Warning | GLD | Cheyenne, Kit Carson | 11 hr |
| Jun 16, 11:23 PM MDT | Areal Flood Warning | GLD | Cheyenne, Kit Carson | 16 hr |
| Jun 17, 2:28 AM MDT | Flood Watch | GLD | Cheyenne, Kit Carson | 20 hr |
| Jun 17, 3:37 PM MDT | Special Weather Statement | GLD | Kit Carson | 23 min |
| Jun 17, 3:53 PM MDT | Special Weather Statement | GLD | Cheyenne | 37 min |
| Jun 17, 4:29 PM MDT | Special Weather Statement | GLD | Cheyenne, Kit Carson | 31 min |
| Jun 17, 4:34 PM MDT | Flash Flood Warning | GLD | Cheyenne, Kit Carson | 4 hr |
| Jun 17, 5:01 PM MDT | Special Weather Statement | GLD | Kit Carson | 29 min |
| Jun 17, 5:15 PM MDT | Flash Flood Warning | GLD | Cheyenne, Kit Carson | 4 hr |
| Jun 17, 5:30 PM MDT | Special Weather Statement | GLD | Kit Carson | 45 min |
| Jun 16, 7:11 PM MDT | Special Weather Statement | GLD | Logan | 34 min |
| Jun 16, 7:27 PM MDT | Special Weather Statement | GLD | Sheridan | 33 min |
| Jun 16, 7:29 PM MDT | Special Weather Statement | GLD | Norton | 31 min |
| Jun 16, 7:36 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan, Thomas | 54 min |
| Jun 16, 7:50 PM MDT | Special Weather Statement | GLD | Logan | 25 min |
| Jun 16, 8:10 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 65 min |
| Jun 16, 8:12 PM MDT | Severe Thunderstorm Warning | GLD | Logan | 63 min |
| Jun 16, 8:13 PM MDT | Special Weather Statement | GLD | Thomas | 32 min |
| Jun 16, 8:33 PM MDT | Severe Thunderstorm Warning | GLD | Thomas | 57 min |
| Jun 16, 9:13 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Thomas | 62 min |
| Jun 16, 9:15 PM MDT | Special Weather Statement | GLD | Wallace | 30 min |
| Jun 16, 9:31 PM MDT | Special Weather Statement | GLD | Wichita | 29 min |
| Jun 16, 9:39 PM MDT | Special Weather Statement | GLD | Sheridan | 36 min |
| Jun 16, 9:50 PM MDT | Special Weather Statement | GLD | Logan | 25 min |
| Jun 16, 10:10 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Thomas | 50 min |
| Jun 16, 10:11 PM MDT | Severe Thunderstorm Warning | GLD | Graham, Sheridan | 64 min |
| Jun 16, 10:21 PM MDT | Flash Flood Warning | GLD | Gove, Graham, Logan, Sheridan, Thomas | 4 hr |
| Jun 16, 11:22 PM MDT | Special Weather Statement | GLD | Graham | 23 min |
| Jun 17, 12:09 AM MDT | Special Weather Statement | GLD | Graham | 36 min |
| Jun 17, 2:14 AM MDT | Areal Flood Warning | GLD | Gove, Graham, Logan, Norton, Sheridan, Thomas | 7 hr |
| Jun 17, 5:15 PM MDT | Special Weather Statement | GLD | Wallace | 15 min |
Nearby
Flash Flood Warnings in Kansas, 2023Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.